Open Access
Translator Disclaimer
July, 2016 Minkowski sum of polytopes and its normality
Akihiro HIGASHITANI
J. Math. Soc. Japan 68(3): 1147-1159 (July, 2016). DOI: 10.2969/jmsj/06831147

Abstract

In this paper, we consider the normality or the integer decomposition property (IDP, for short) for Minkowski sums of integral convex polytopes. We discuss some properties on the toric rings associated with Minkowski sums of integral convex polytopes. We also study Minkowski sums of edge polytopes and give a sufficient condition for Minkowski sums of edge polytopes to have IDP.

Citation

Download Citation

Akihiro HIGASHITANI. "Minkowski sum of polytopes and its normality." J. Math. Soc. Japan 68 (3) 1147 - 1159, July, 2016. https://doi.org/10.2969/jmsj/06831147

Information

Published: July, 2016
First available in Project Euclid: 19 July 2016

zbMATH: 1359.52018
MathSciNet: MR3523542
Digital Object Identifier: 10.2969/jmsj/06831147

Subjects:
Primary: 52B20
Secondary: 13F99 , 14M25

Keywords: edge polytope , integer decomposition property , Minkowski sum , normal

Rights: Copyright © 2016 Mathematical Society of Japan

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.68 • No. 3 • July, 2016
Back to Top